Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’m in the week 2 of the regimen. I’m really scared because when I put the benzoyl peroxide on my skin I feel my skin burning and really irritated (this happens while applying it no after). I wonder if it’s normal... PLEASE HELP 

Share this post


Link to post
Share on other sites

Hi GrowingTorte,


Sounds like you are going through a rough time. Dryness and irritation is to be expected during the first few weeks into the Acne.org Regimen products but it eventually goes away. 


Use Acne.org Regimen products precisely as outlined and make sure that you are not using any other products along with The Regimen to get you perfectly clear.


The Acne.org Moisturizer is specifically designed by the experts at Acne.org to soothe and calm irritated problem skin. With continued use twice a day, your skin will be clear, radiant and healthy looking.

 

You may also use the Moisturizer as often as needed to prevent irritation or you may add 5-6 drops of the Jojoba oil to the Moisturizer to for additional moisture.

 

I know it's tough at the beginning but be patient and you will have healthy and clear looking skin.

Share this post


Link to post
Share on other sites

I remember having a similar incident.

On 9/3/2018 at 5:16 AM, GrowingTorte said:

I’m in the week 2 of the regimen. I’m really scared because when I put the benzoyl peroxide on my skin I feel my skin burning and really irritated (this happens while applying it no after). I wonder if it’s normal... PLEASE HELP 

I guess you have super sensitive skin which is why this happened to me too. I really reccomend using body butters such as this one for instance https://virginic.com/collections/body-butters/products/body-butter-creamy-citrus to get rid of irritation.. My kids suffer from very dry skin unfortunately so i literally coat them at night with moisturizing creams and it seems to ease out their comfort a little. hope this helps

Share this post


Link to post
Share on other sites

This happened to me too. It looked like I had a sunburn for about a week - and it hurt!!

I believe they recommend too much product.  What I would do in the mean time is not use the BP until the redness, burning and irritation goes away.  Lots of moisturizer. 

Then add in a pea size amount once a day, and work your way up.  But don't use as much product as they recommend - that's what causes the irritation.  A little bit goes a long way.

Edited by klessard

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×